Woohoo new medicine

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Mar 2009
Total Posts : 285
   Posted 6/4/2009 10:30 AM (GMT -6)   
Yesterday I called my dr and asked him what I should take for pain, he had told me at my last appt not to take the 800mg of ibuprofen every 8 hrs like I had been, so he put me on Diclofenac 75mg at breakfast and bedtime and tramadol 50mg as needed, I took them last night after mowing yesterday, expecting to be stuck in bed today, and again this morning, when I first woke up I was in tears, but since they've kicked in, the pain is tolerable. I am afraid that they will stop working after a few wks.
FM, costocontritis, wide spread arthritis, fibriod tumors, PTSD, 2 heart attacks at 22

Flexeril 30mg, Celexa 50mg, Despiramine 50mg, Ibuprofen 800mg Acetometaphen 500mg, Calming Sleep herbal suppliment, ActivOn topical pain relief, Melatonin

Regular Member

Date Joined Jan 2009
Total Posts : 386
   Posted 6/4/2009 12:40 PM (GMT -6)   
Glad to know you are getting some relief with the new med. Sometimes it does take a few doses to be able to feel the "right" affect of the medicine. I believe you will be fine in a few weeks, even if it lags a bit your doc can alter it for ya. I think the same way of taking meds for to long of a period of time and the effectivness wears off cuz I get so accustomed to it. Plus I hate feeling dependent on these darn chemicals.

Hang in there,

And enjoy your painless days ahead. :-)

Dx Fibro 1/2008, gastritis
300mg Gabapentin, 50mg Pristiq, Vitamin D3, Menopausal Support Multi-vitamin, Ultracet and/or Fentanyl patch as needed

Veteran Member

Date Joined Mar 2009
Total Posts : 900
   Posted 6/4/2009 3:15 PM (GMT -6)   
It's good to know your doctor has a little bit of brains and took you off the Ibuprofin because it can ruin your kiddnies and your liver.

Veteran Member

Date Joined May 2008
Total Posts : 1081
   Posted 6/4/2009 3:51 PM (GMT -6)   
I only have one word of caution for you with the tramadol, don't run out or stop abruptly. I don't know if this happens to anyone else but I had horrid Restless Legs after running out of Tramadol. Then after about a year, it stopped working for me. It doesn't happen to everyone, though.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 10:40 AM (GMT -6)
There are a total of 2,711,633 posts in 299,009 threads.
View Active Threads

Who's Online
This forum has 153594 registered members. Please welcome our newest member, Purplemouse.
289 Guest(s), 19 Registered Member(s) are currently online.  Details
jboy145, abhi, hopenchange, compiler, ontheflipside, BillyBob@388, Fronton, ChickNorris, jewelrylady, saozemko, Canaveral, breakfastclub1, poohcheez, Snokrystal, vaportrail, Not-there-yet, Nosila, pltt19, iPoop

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer